Just wondering if anyone out there knows anything about this... My wife has been complaining of feeling 'sick' for the last 4 days. She's just come off a neck surgery 3 weeks ago and has been recovering well. Has been on painkillers and initially was on stool softener and muscle relaxant for the first 5-6 days after the surgery. Has now made it through 2 days w/out the painkillers. But along with the 'sick' feeling for the last 4 days she has complained of feeling bloated the whole time, and now has told me today that she's had almost no bowel movements at all for three days, and has felt nauseated for the same period of time. She has not been drinking enough water. I gave her a suppository tonight and it relieved some gas pressure but no solids. I had an experience a little like this one time that resulted from eating mouldy bread...it ended with me vomiting after 4 days. We can't induce vomiting because we can't cause any trauma to the neck so soon after this neck surgery.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?